EconPapers    
Economics at your fingertips  
 

Analysis of a monetary union enlargement in the framework of linear-quadratic differential games

Joseph Plasmans (), Jacob Engwerda (), Bas Aarle and Tomasz Michalak

International Economics and Economic Policy, 2009, vol. 6, issue 2, 135-156

Keywords: Macroeconomic stabilization; EMU; Optimal currency area; Linear quadratic differential games.; C70; E17; E58; E61; E63 (search for similar items in EconPapers)
JEL-codes: C70 E17 E58 E61 E63 (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s10368-009-0134-3 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:iecepo:v:6:y:2009:i:2:p:135-156

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10368/PS2

DOI: 10.1007/s10368-009-0134-3

Access Statistics for this article

International Economics and Economic Policy is currently edited by Paul J.J. Welfens, Holger C. Wolf, Christian Pierdzioch and Christian Richter

More articles in International Economics and Economic Policy from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2020-09-24
Handle: RePEc:kap:iecepo:v:6:y:2009:i:2:p:135-156